# SDR 06FDEA2605

- Difficulty date: July 18, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- Aircraft time: 65,464 hours, 21,453 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E STA XORS 164 LOWER SECTION FOUND 1EA CRACK ON FORMER 1 INCH LONG.  FORMER REPAIRED IAW SRM 57-00-01 FIG 3 SHT 2 VOL 1.  PARTS FABRICATED IAW SRM 57-00-01 SHT 2 VOL 1.
